Depo-Provera - depo shot period being really weird what do I do?
- 17 Aug 2014 by jojofeken1212
- 22 Aug 2014
- depo-provera, provera, birth control, period, depo, spotting
I got the shot a couple months ago and two weeks ago I had started my period but I'm still spotting but thats it it feels like I'm stopping but never do is it because of the shot doing its thing or nornaml or bad
Is it almost time for another shot? Its not abnormal for you to do this, particularly with the first shot. You probably won't have any bleeding after the second shot if you get it on time.
It depends on how many shots you've had & if there was a break between your shots, during the last time & this time.
Let me know & I will answer x
Hello i have 4kids and been on depo throughout my kids and never had any spotting or bleeding. Now i have been on the depo for five months and two days ago I started spotting,but now am bleeding and its red not brown. What is wrong this never happened to me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2014 • 2 answers
Posted 19 Jan 2014 • 3 answers
Posted 23 Jun 2014 • 1 answer
Posted 12 Sep 2016 • 1 answer
Posted 24 Mar 2017 • 1 answer